MAUDE Adverse Event Report: Medline Industried LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR,LAL

Medline Industried LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR,LAL
Catalog Number MDTSUPRAAIR
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mattress does not hold air.
 
Additional Manufacturer Narrative
It was reported that the mattress does not hold air.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,SUPRA AIR,LAL
Manufacturer (Section D)
Medline Industried LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50194416
Report Number1417592-2026-08422
Device Sequence Number9998271
Product Code FNM
UDI-Device Identifier10197344102549
UDI-Public10197344102549
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTSUPRAAIR
Device Lot Number241125
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown